Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 30, 2006, 11:59 AM EDT for Emmet County, Michigan. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2006, 11:59 AM EDT (15:59 UTC)
- Expired
- Jul 30, 2006, 12:32 PM EDT
- In force
- 33 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Emmet County, MI
The radar
The NCL Michigan radar (KAPX), 59 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 12:15 PM EDT | HAIL 0.75 | Alanson, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 4.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 679 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 301559 SVRAPX MIC047-301700- /O.NEW.KAPX.SV.W.0099.060730T1559Z-060730T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 1159 AM EDT SUN JUL 30 2006 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EMMET COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 100 PM EDT * AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BAY VIEW...OR ABOUT 2 MILES NORTHEAST OF PETOSKEY...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ODEN AROUND 1205 PM EDT... REASONERS CORNER AND 8 MILES SOUTH OF BRUTUS AROUND 1215 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4551 8493 4533 8498 4528 8473 4549 8473 $$
2 follow-up statements
000 WWUS34 KAPX 301617 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1217 PM EDT SUN JUL 30 2006 MIC047-301700- /O.CON.KAPX.SV.W.0099.000000T0000Z-060730T1700Z/ EMMET MI- 1217 PM EDT SUN JUL 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR EMMET COUNTY... AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR REASONERS CORNER...OR ABOUT 8 MILES WEST OF INDIAN RIVER... MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4550 8480 4531 8487 4528 8473 4549 8473 $$
000 WWUS34 KAPX 301632 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1231 PM EDT SUN JUL 30 2006 MIC047-301641- /O.CAN.KAPX.SV.W.0099.000000T0000Z-060730T1700Z/ EMMET MI- 1231 PM EDT SUN JUL 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EMMET COUNTY IS CANCELLED... AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED. AT 1215 PM EDT...HAIL UP TO DIME SIZE WAS REPORTED IN ALANSON WITH THIS STORM. LAT...LON 4550 8480 4531 8487 4528 8473 4549 8473 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:54 AM EDT, 8 hours 5 minutes earlier.
Area forecast discussion, Jul 30, 3:54 AM EDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 354 AM EDT SUN JUL 30 2006 .DISCUSSION...04Z SURFACE/RUC ANALYSIS AND IR/WV/RADAR IMAGERY SHOW A MONSTER RIDGE OVER THE CENTRAL CONUS...WITH TROUGHING OVER THE PACIFIC NORTHWEST AND THE EXTREME NORTHEAST US. A WARM FRONT EXTENDING FROM LOW PRESSURE OVER WYOMING LIES ACROSS SD/MN/WI AND TURNS QUASI-STATIONARY ACROSS CENTRAL MI/SOUTHERN ONTARIO. ELEVATED CONVECTION HAS BEEN FIRING ALONG THE WARM FRONT ACROSS THE NORTHERN MN/WI IN A REGION OF 850MB THETAE ADVECTION FROM A WEAK 20KT LLJ. 925-850MB MUCAPE RANGES FROM ABOUT 800 J/KG OVER NORTHERN LOWER MI/WI...TO WELL OVER 2000 J/KG OVER MINNESOTA WITH THUNDERSTORM MOVEMENT TO THE SE. THUNDERSTORMS HAVE NOT FORMED INTO A FULL FLEDGED MCS AS OF YET...AND ITS QUESTIONABLE WHETHER THIS WILL HAPPEN GIVEN THE WEAK LLJ. MAIN FORECAST CONCERNS HOVER AROUND THUNDERSTORM POTENTIAL THIS MORNING WITH THE POSSIBILITY THAT THE UPSTREAM CONVECTION COULD MAKE IT INTO THE CWA...THEN TURN TO POPS THIS AFTERNOON AS THE FRONTAL BOUNDARY RETURNS NORTH AS A WARM FRONT. TODAY...NORTHERN WI THUNDERSTORMS ARE WEAKENING WITH TIME AS THEY MOVE SOUTHEAST DUE TO WEAKENING INFLOW (AND INSTABILITY) FROM THE LLJ. WITH THIS MOTION...HAVE A HARD TIME BELIEVING UPSTREAM CONVECTION HAS MUCH OF A CHANCE OF MAKING IT INTO THE CWA WITHOUT MUCH IN THE WAY OF WAA OVER WESTERN WI/NORTHERN LAKE MI UNTIL AFTER SUNRISE...WHEN THE LLJ VEERS AND THE 850MB THETAE GRADIENT GETS A LITTLE CLOSER. DONT EXPECT MORE THAN A FEW REMNANT SHOWERS/ISOLD -TSRA OUT OF THIS ACTIVITY THIS MORNING ACROSS THE SW CWA...WITH THE MOSTLY LIKELY SCENARIO JUST BEING MIDLEVEL CLOUD REMNANTS THAT WILL SLOW HEATING SOMEWHAT. THEN...FRONTAL BOUNDARY OVER CENTRAL LOWER RETURNS NORTHWARD AS A WARM FRONT THIS AFTERNOON. LOW LEVEL CONVERGENCE ALONG THE FRONT IS PRETTY WEAK AS WELL AS THE ISENTROPIC LIFT OVER THE FRONT. FEEL THE BEST CHANCE FOR ANYTHING TO DEVELOP TODAY WILL BE ALONG LAKE BREEZES WITH ONLY 5-10KT 950 WINDS OVER THE ENTIRE CWA. BEST CONVERGENCE LOOKS TO BE ACROSS EASTERN UPPER WITH 5KT SOUTHERLY SYNOPTIC FLOW COLLIDING WITH THE LAKE BREEZE OFF OF LAKE SUPERIOR. A PARCEL 84/67 YIELDS MLCAPE/CINH OF ABOUT 1000/-50 J/KG...STILL QUITE A BIT OF INHIBITION TO OVERCOME...BUT CANNOT RULE IT OUT...ESPECIALLY IF THERE IS ENOUGH INLAND PENETRATION TO SEE THE LAKE BREEZES COLLIDE. ADDITIONALLY...ACROSS NE LOWER...A PARCEL OF 88/69 YIELDS MLCAPE/CINH OF 1800/-1 J/KG (VERY LITTLE CINH OVER MOST OF NORTHERN LOWER) ALBEIT WITH A LITTLE WEAKER LOW LEVEL CONVERGENCE. DEGREE OF INSTABILITY WILL DEPEND SOMEWHAT ON HOW MUCH UPSTREAM CONVECTION WORKS OVER THE ATMOSPHERE. WILL KEEP EASTERN UPPER A 30 POP FOR THE AFTERNOON DUE TO MORE CINH AND UP NORTHERN LOWER TO 40 POP WITH NO CINH...LAKE BREEZE/OUTFLOW/DIFFERENTIAL HEATING EFFECTS...BUT DAY CREW MAY HAVE TO ADJUST DEPENDING ON WHERE BEST CONVERGENCE IS SETTING UP WITH FRONTAL BOUNDARY/LAKE BREEZE INTERACTION. IN TERMS OF ORGANIZATION...0-6KM BULK SHEAR IN THE RANGE OF 27.5-35KTS SUPPORTS SOME MULTICELL ORGANIZATION WITH HIGH WINDS THE PRIMARY THREAT WITH FREEZING LEVELS OVER 15KFT. MPC LATER PERIODS...STILL HAVE TO DEAL WITH MCS POTENTIAL TONIGHT/MAYBE EARLY MONDAY...BEFORE UPPER RIDGE AXIS ARRIVES IN EARNEST...PUSHING WESTERLY BELT TO THE NORTH. NOT IMPOSSIBLE TO SEE A POP-UP STORM EVEN AFTER THAT...BUT MAIN ISSUE FOR MONDAY/TUESDAY IS JUST HOW HOT/HUMID WILL IT GET. MODELS...NAM IS SOMEWHAT MORE AGGRESSIVE IN PUMPING UP THE RIDGE INTO THE LAKES REGION MONDAY/TUESDAY. THIS IS PERHAPS A CONSEQUENCE OF THE GFS BEING FURTHER SOUTH WITH SHORTWAVE ENERGY IN CANADA SUNDAY NIGHT...AND THUS THE GFS HAVING A SURFACE LOW IN CENTRAL/NORTHERN ONTARIO INSTEAD OF HUDSON BAY. GFS SOLUTION LOOKS A LITTLE STRANGE GIVEN THE RIDGE AXIS POKING IN FROM THE SOUTH... PREFER THE NAM. TONIGHT...ANOTHER CHANCE FOR SOMETHING NOCTURNAL TO TAKE A RUN AT US FROM THE WNW. IT DIDN/T HAPPEN LAST NIGHT (AS EXPECTED)...AND IS STRUGGLING TO HAPPEN THIS MORNING (LESS EXPECTED). COULD STILL BE LINGERING DIURNAL CONVECTION JUST ABOUT ANYWHERE TO START THE EVENING. FOCUS FOR NOCTURNAL CONVECTION IS GRADUALLY SHIFTING NORTHWARD AS THE UPPER RIDGE APPROACHES...AND AS THE SURFACE WARM FRONT WEST OF LAKES GETS MOVING NORTHWARD. MUCH STRONG LOW LEVEL JET TO WORK OFF OF TONIGHT...WITH 30-40KT 850MB WINDS FROM THE SOUTHERN PLAINS POINTING AT SUPERIOR. NAM/GFS BOTH PLACE UPSTREAM DEVELOPMENT OVER NE MN/WESTERN SUPERIOR...MOVING EASTWARD AND EVENTUALLY TURNING TO RIGHT A BIT AS MCS PROPAGATES AWAY FROM THE RIDGE AXIS. THIS CLEARLY FAVORS EASTERN UPPER MI AND PARTS OF FAR NORTHERN LOWER MI. MET/MAV BOTH SPIT OUT LIKELY POPS AT THE SAULT...BUT AM RELUCTANT TO GO THAT FAR AFTER HOW THE LAST COUPLE OF DAYS HAVE GONE. THERE/S DEFINITELY A POSSIBILITY THAT ANY MCS STAYS COMPLETELY NORTH OF THE FORECAST AREA. HOWEVER...WILL BOOST POPS A BIT TO SCT IN MUCH OF CHIPPEWA COUNTY. A DIRECT HIT BY AN RIGHT-TURNING MCS WOULD CLEARLY BRING A SUBSTANTIAL SVR THREAT...AS 500MB WINDS ARE NEAR 50KT. FURTHER SOUTH...MODEL SOUNDINGS TAKE AN INTERESTING LOOK VERY LATE...AS THE LOW LEVEL JET VEERS AROUND A BIT AND INCREASES INTO NORTHERN LOWER. 900-700MB LAPSE RATES STEEPEN SUBSTANTIALLY...WITH SUBSTANTIAL MOISTENING AS WELL (PWATS NEARING 2 INCHES). WILL BRING A SLIGHT CHANCE OF A T-STORM VERY LATE INTO MOST OF NORTHERN LOWER. MONDAY...THAT SLIGHT CHANCE OF A STORM WILL CARRY OVER INTO VERY EARLY MONDAY IN PARTS OF NE LOWER MI. ANY ASSOCIATED CLOUD COVER IS THE ONLY THING THAT STANDS IN THE WAY OF A DANGEROUSLY HOT DAY. WARM FRONT LOOKS TO STALL OR ONLY MAKE SLOW NORTHWARD PROGRESS THRU SOUTHERN SUPERIOR AND CENTRAL/EASTER UPPER. KEEPING CHANCE POPS UP THAT WAY STILL LOOKS VERY GOOD FOR THE WHOLE DAY...FOR ANY DYING MCS IN THE AM AND REDEVELOPMENT IN THE PM. TO THE SOUTH...AFTER THE BRIEF THETA-E SURGE JUST BEFORE DAYBREAK...SUB-700MB LAYER DRIES CONSIDERABLY DURING THE MORNING. WE HAVE INSTABILITY TO GET BY +11-12C 700MB TEMPS...BUT +20C AT 800MB WILL BE THE MORE SUBSTANTIAL OBSTACLE. IN ADDITION...BREEZY SW LOW LEVEL WINDS WILL LARGELY PRECLUDE ANY BOUNDARIES IN NORTHERN LOWER MI (UNLESS OUTFLOW FROM CONVECTION TONIGHT GETS THIS FAR SOUTH...WHICH DOES NOT SEEM LIKELY). SO WILL KEEP THE REST OF THE DAY DRY IN NORTHERN LOWER. TEMPS...HOW MUCH MORNING CLOUDS MIGHT CUT INTO HEATING IS THE BIG QUESTION. THE NAM (WHICH HAS MORE MOISTURE) HAS TONED THINGS DOWN A BIT...MAINLY LOW TO MID 90S. THE GFS...SPITTING OUT 101F FOR TVC... DIFFERS. THOUGH IN GENERAL THE NAM IS PREFERRED...IN THIS CASE WILL COMPROMISE CLOSER TO THE GFS. THIS IS ESPECIALLY THE CASE IN NW LOWER MI...WHERE ANY CLOUDS SHOULD BE BRIEF AND ONLY INTERFERE WITH THE VERY EARLY STAGES OF THE HEATING CYCLE. THUS EARLIER FORECAST OF MID TO UPPER 90S ACROSS NORTHERN LOWER WILL NOT BE ADJUSTED DRASTICALLY. SURFACE DEW POINTS IN THE 71-73F RANGE SUPPORT HEAT INDICES IN THE LOW TRIPLE DIGITS. HEAT ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF NORTHERN LOWER MI. EASTERN UPPER WILL BE CONSIDERABLY COOLER (WELL...LESS WARM ANYWAYS) WITH HIGHS NEAR 90. MONDAY NIGHT...SURFACE LOW MOVES FROM NORTHERN MANITOBA TOWARD HUDSON BAY...WITH A LONG TRAILING COLD FRONT MAKING SOME EASTWARD PROGRESS ACROSS WESTERN SUPERIOR BEFORE LAYING OVER ACROSS THE UPPER MS VALLEY/CENTRAL PLAINS. CONVECTION FIRING NEAR THE FRONT UPSTREAM WILL REMAIN A THREAT TO EASTERN UPPER MI...ESPECIALLY IN THE EVENING WHILE E-W BOUNDARY REMAINS WELL DEFINED. WILL KEEP CHANCE POPS NORTH OF THE BRIDGE...DRY SOUTH. A VERY WARM NIGHT WITH LOWS MAINLY LOWER/MID 70S. MAV GUIDANCE MIN OF 79 AT TVC APPEARS TOO WARM GIVEN LIMITED CLOUD COVER AND WEAKENING PRESSURE GRADIENT. TUESDAY...COLD FRONT MIGHT MAKE IT AS FAR AS EASTERN UPPER BEFORE STALLING AS A SURFACE LOW EMERGES FROM THE CENTRAL HIGH PLAINS. PRECIP CHANCES WILL AGAIN BE FOCUSED NEAR THE BOUNDARY...WITH A CHANCE OF RAIN FOR EASTERN UPPER AND PERHAPS THE STRAITS. WITH THE 500MB RIDGE ENTRENCHED FOR ANOTHER DAY OVERHEAD...THE WARM SECTOR WILL REMAIN DRY AND SCORCHING. MID/UPPER 90S STILL WORKS FOR NORTHERN LOWER...UPPER 80S/NEAR 90 EASTERN UPPER...WITH DEW POINTS/ HEAT INDICES SIMILAR TO MONDAY. NO CHANGES TO LATER PERIODS. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 30, 4:51 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 451 AM EDT SUN JUL 30 2006 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-311000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 451 AM EDT SUN JUL 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN TODAY AND TONIGHT. SOME STORMS COULD BECOME SEVERE ACROSS NORTHERN MICHIGAN SUNDAY AFTERNOON AND EARLY EVENING...WITH WIND GUSTS TO 60 MPH. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE AFTER 2 AM TONIGHT IN EASTERN UPPER MICHIGAN...WITH WIND GUSTS TO 60 MPH AGAIN THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS LEVELS OF HEAT AND HUMIDITY ARE EXPECTED MONDAY AND TUESDAY. HEAT INDICES WILL BE NEAR 105 DEGREES IN THE AFTERNOON AND EARLY EVENING HOURS IN NORTHERN LOWER MICHIGAN...AND IN THE MID 90S IN EASTERN UPPER MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS IN EASTERN UPPER MICHIGAN MONDAY THROUGH TUESDAY...SPREADING ACROSS ALL OF NORTHERN MICHIGAN TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE DURING THIS TIME...PRODUCING DAMAGING WINDS AND LARGE HAIL. THE RISK FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN NORTHERN MICHIGAN THIS AFTERNOON AND EARLY EVENING...AS WELL AS LATE TONIGHT IN EASTERN UPPER MICHIGAN. SPOTTERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:14 AM EDT | Special Marine Warning | APX | 91 min | |
| Jul 30, 7:50 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix | 55 min |
| Jul 30, 8:21 AM EDT | Special Marine Warning | APX | 43 min | |
| Jul 30, 9:13 AM EDT | Special Marine Warning | APX | 92 min | |
| Jul 30, 9:45 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 45 min |
| Jul 30, 10:53 AM EDT | Special Marine Warning | APX | 74 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.